# SDR DHL9670827C

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 LEADING EDGE FLAP ACTUATOR MOUNT CRACKED ON INBD SIDE TOP AND BOTTOM.  REMOVED AND REPLACED ACTUATOR MOUNT PER SRM 51-10-1.
